# SDR R61A201608010447

- Difficulty date: August 1, 2016
- Submitted: August 2, 2016
- Operation: Air carrier
- Aircraft: N414YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000377
- Aircraft time: 7,002 hours, 4,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAINTENANCE REPORTED THAT THE FORWARD FLIGHT ATTENDANT EMERGENCY LIGHT WAS STAYING ON.  MAINTENANCE PERFORMED ELECTRICAL RESET IAW AMM AND OPS CHECKED GOOD.
